

TECHNICAL GUIDE





HSBC UK | BMX National Series Round 1 & 2 & UCI Open SX (C1) March 25 and 26 2017

Welcome

Manchester welcomes you to the first two rounds of the 2017 HSBC UK | BMX National Series and UCI Category 1 Open SX event in the impressive permanent indoor BMX track at the HSBC UK National Cycling Centre. In this document, you will find all the information you will need for the event. Good luck and enjoy the racing!

Registration and Sign on Times

Registration for this event is via British Cycling's online registration system. Those not taking advantage of the on-line registration system can enter on Friday Evening only. The on the day entry fees are show below and the on line entry can be found by clicking the link below.

The registration office will be open at the following times:

-	Friday 24 March	11:00am until 20:00pm
		00.00 (1.40.00

- Saturday 25 March 08:00am until 12:00pm
- Cash or cheques made payable to "British Cycling" are accepted
- You will pick up your event wristband at registration/sign on. Please make sure you sign in for this event as you will need to collect your wristband.

The deadline for online registration is:

SUNDAY 19 MARCH - 23.55pm

Entry Fees

Class	On-Line (Per Round)	Late Entry Fee(Per Round)
Under 16	£17.50	£27.50
17+ Challenge	£20.00	£30.00
Championship Women	£25.00	£35.00
Superclass Men	£25.00	£35.00
Open UCI SX - Junior Men/Women	£30.00	N/A
Open UCI SX - Elite Men/Women	£40.00	N/A
National Indoor Cup	£25.00	£35.00

A full refund of race entry fees will be given up until 09:00am on Thursday 23. No refunds or transfers will be available after this time.

Registration - Friday Practice session

All riders who wish to participate in the Friday practice session will need to book online through the HSBC UK National Cycling Centre website.

Online bookings will open on Thursday 23 February and all riders will need to ensure that they are registered for online booking. There are 3 types of customer:

- Riders that already use the centre and registered for online bookings
- Riders that already use the centre but are not registered for online bookings
- Riders who are new to the centre and are not registered for online bookings

The quick guide on how to register can be found on the event page on the BC website or by clicking on the links below:

Existing users of the centre

New users of the centre

All enquiries or queries regarding the registration process should be directed to the HSBC UK National Cycling Centre:

0161 223 2244

NCCAdmin@eastlandstrust.org

IT IS NOT POSSIBLE TO REGISTER FOR PRACTICE ON THE DAY, PRE REGISTERED RIDERS ONLY

Rules - British BMX Series

- 1) The youngest category for riders using clip-less pedals is 13 years or above.
- All competing riders must have a valid Silver or Gold membership and a current British Cycling licence. No licence = No race
- 3) Non UK riders must have a valid 2017 UCI affiliated licence. Failure to show licence at registration will result in the rider being withdrawn.
- 4) BC BMX Racing Regulations apply to all non SX events. The Race Format will be as per National Series Regulations.
- 5) Superclass Men will race from the 5m hill and use the 2nd amateur straight and 3rd pro straight sections
- 6) National Indoor Cup: Men 8m Hill and all pro sections | Women 8m hill and all challenge sections
- 7) All other categories will race from the 5m hill and only use the challenge sections.

Rules – British SX Open

- 1) UCI rules will apply
- 2) British SX Open Male categories will race from the 8m hill and use all Pro sections
- 3) British SX Open Female categories will use the 8m hill and use all Challenge sections
- 4) All competitors/Team Managers must show their valid UCI licence at registration
- 5) All competitors who have not paid their entry fee by the registration deadline will be withdrawn
- 6) Five (5) registered riders shall constitute a category. If less than 5 Junior riders register, Junior & Elite may be combined
- 7) If less than 8 riders, a three (3) moto system will be run to define the result
- 8) Only riders with a UCI career number may print a number on their race shirt
- 9) UCI career and top 8 ranking numbers will take precedence over UK career numbers, which in turn will take precedence over riders without a career number
- 10) Riders will use their own number plates. Number clashes will be confirmed at registration
- 11) A Team Manager must be nominated for every nationality attending. Each nation will be allowed up to 3 assistant passes (+ 1 Team Manager pass)
- 12) Riders competing in UCI Elite or Junior events are tied to that category for 2017.
- 13) Scrambled seeding will be used for the Motos

Number Plates

- The required background colour must be clearly visible around and in-between all numbers used. The background colour must not be cut down to follow the contours of a number, but may be cut to follow the design of the number plate or to form one straight line defining the edge of the background.
- All riders must compete using their final standing from the 2016 British BMX Series.
- Number plates are not provided.

Exceptions are:

2016 British Champions012016 World finalistsPrefix W2016 European finalistsPrefix EAny rider not competing in the 2016 seriesLast 3 digits of your BC membership numberNon UK riders - Bring your own plate and administration will advise you if the number needs to be changed

Championship Women and Elite / Superclass riders may request a career number

Male 20"
Female 20"
Cruiser 24"
Elite
Junior and Championship Women
Superclass

Yellow background – Black numbers Blue background – White numbers Red background – White numbers White background – Black numbers Black Background – White numbers Black on White **OR** White on Black

Number Plates

- 10.1 Riders must use the plate and number colour combinations specified for the class in which they are racing as given in general regulation 10.9. Regional coloured plates and regional standing numbers are not allowed at BMX National Series events.
- 10.2 During National level competitions, riders shall be identified by an identification number which can be either
- 10.2.1 Their previous year's National standing number
- 10.2.2 A current World Championship finalist may use their W1 8 plate for the season and until the next World Championships, providing it is used in the same licence age class in which it was awarded.
- 10.2.3 A current European Championship finalist may use their E1 8 plate for the season and until the next European Championships, providing it is used in the same licence age class in which it was awarded.
- 10.2.4 A current British Championship may use their "01" plate for the season and until the next British Championship, providing it is used in the same licence age class in which it was awarded.
- 10.2.5 If none of the above applies; the last three digits of the riders British Cycling License number must be used.
- 10.2.6 Championship/Superclass category riders may choose their top 8 national standing, World/European finalist number, British Champion 01 achieved in the previous year or their UCI/BC career number. If none of the above have been achieved, then the last 3 digits of the rider's BC membership number are mandatory.
- 10.3. Current British Champions and World/European finalists may choose to use their Championship career plates and numbers.
- 10.4 All riders will clearly display their age / class range by label on the top right corner of the plate.
- 10.5 Side number plates are mandatory. Black numbers against a white background must be used.

Classes

Championship

Superclass Men Championship Women

Challenge

Male: 6 and under, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17-24, 25-29, Master, Veteran Female: 5-7, 8, 9-10, 11-12, 13-14, 15-16, 17+

Cruiser

9-12, 13-14, 15-16, 17-29, 30-39, 40-44, 45-49, 50+ 17-29 Female, 30+ Female

The overall series standings will be based on the rider's best $\mathbf{7}$ rounds – i.e if a rider competes in all 12 rounds, the final standings will calculate only the best $\mathbf{7}$ results.

Only riders born 2009 and earlier will qualify for a series standing.

Position	MOTO (x3)	B-Final (12 and Under)	Semi-Final	A-Final
1 st	4	40		88
2 nd	3.5	35		80
3 rd	3	30		75
4 th	2.5	25		70
5 th	2	20	40	65
6 th	1.5	15	35	60
7 th	1	10	30	55
8 th	0.5	5	25	50

Prize Money and Awards

	HSBC UK BMX National Series		UCI Open SX			National Indoor		
Position	Superclass	Championship Women	Elite Men	Elite Women	Junior Men	Junior Women	Men	Women
1 st	£300	£300	€800	€800	€350	€350	£300	£300
2 nd	£225	£225	€400	€400	€175	€175	£225	£225
3 rd	£175	£175	€200	€200	€125	€125	£175	£175
4 th	£120	£120	€175	€175	€75	€75	£120	£120
5 th	£100	£100	€150	€150	€50	€50	£100	£100
6 th	£95	£95	€125	€125	€40	€40	£95	£95
7 th	£90	£90	€100	€100	€30	€30	£90	£90
8 th	£85	£85	€75	€75	€20	€20	£85	£85
TOTAL	£1190	£1190	€2025	€2025	€865	€865	£1190	£1190

The top 3 from each Championship class must attend the presentation. Failure to attend may result in non-payment of the prize money.

If there are less than 9 riders registered in a class the class will run, although the prize money will be reduced by 50% If less than 4 riders, the class will not run.

Awards

Awards will be given to the top 3 in the following categories. Awards will be presented after each final.

- ✤ 6 and Under, 7, 8, 9, 10, 11, 12 Boys
- ✤ 5-7, 8, 9-10, 11-12 Girls
- 9-12 Cruiser

Prize Money: Due to online entry, prize money may have to be paid after the event by British Cycling.

Schedule

A copy of the pre-registered riders will be posted – <u>ALL</u> riders must check and SIGN the list and report any discrepancies or issues to the registration team. Any rider who does not sign in may be removed from the event.

Immediately after registration closes, a final pre-race list will be published of all riders by class on the display boards.

It is the rider's responsibility to check their entry and report any errors to Race Administration no later than 30 minutes before the start of racing. No changes will be accepted after that time and any incorrect entries may be disqualified.

Schedules will run with as close to those times specified but the schedule may change once final rider numbers have been confirmed and during the course of event. It is the rider's responsibility to listen to commentary for the start of the next round of racing. Outside these specified practice and race times the track will be closed. Marshals and First Aid will not be available outside of these times. Riders/Parents/Team Managers take full responsibility for any incidents that may occur.

UCI SX Training – Friday 24 March

To access this session, all riders must be registered in the British SX Open. There is no additional charge.

Elite Women / Junior Women (8m hill and challenge sections)					
Elite Men / Junior Women (8m hill and all pro sections)					

Open Practice – Friday 24 March

This session is controlled by the National Cycling Centre and will cost all registered participants £6.00 All riders will be given a wristband which must be worn at all times.

Superclass (5m hill and 2nd Challenge, 3rd pro) Under 12 Over 12 Open Session

17:20pm – 18:00pm 18:00pm – 18:55pm 19:00pm – 19:55pm 20:00pm – 21:30pm

15:00pm – 15:55pm 16:00pm – 17:15pm

Group Details

- Group 1: Boys / Girls 12 and Under
 Group 2: All Cruiser
 Group 3: 20" Challenge 13+
 Group 4: Superclass / Championship Women
 Group 5: National Indoor Cup
 UCI SX: Elite / Junior Men and Women

Friday 24 March							
15:00pm	Training	Elite / Junior Women					
16:00pm	Training	Elite / Junior Men					
17:20pm	Training	Superclass					
18:00pm	Training	Under 12					
19:00pm	Training	Over 12					
20:00pm	Training	Open Session					
21:30pm	Training	CLOSE					
	Saturday	25 March					
08:00 - 08:50	Warm up / Gates	GROUP 1	50 minutes				
08:50 - 09:20	Warm up / Gates	GROUP 2	30 minutes				
09:30 – 12:30	MOTOS	GROUP 1+2	3 hours				
12:45 – 13:05	1/4 Finals	GROUP 1+2	20 minutes				
13:15 – 13:35	1/2 Finals	GROUP 1+2	20 minutes				
13:45 – 13:55	FINALS	GROUP 1+2	10 minutes				
	PODIUM						
14:00 – 14:40	Warm up / Gates	GROUP 3	40 minutes				
14:40 – 15:10	Warm up / Gates	GROUP 4	30 minutes				
15:20 – 16:40	MOTOS	GROUP 3, 4	1hr 20 minutes				
16:50 – 17:10	1/4 Finals	GROUP 3, 4	20 minutes				
17:20 – 17:40	1/2 Finals	GROUP 3, 4	20 minutes				
17:50 – 18:00	FINALS	GROUP 3, 4	10 minutes				
	PODIUM						
18:10 - 18:30	Warm up / Gates	UCI SX Women	20 minutes				
18:35 – 19:05	Warm up / Gates	UCI SX Men	30 minutes				
19:10 - 20:20	MOTOS	UCISX	1hr 10 minutes				
20:30 - 20:40	1/4 Finals	UCISX	10 minutes				
20:50 - 21:00	¹ / ₂ Finals	UCI SX UCI SX	10 minutes				
21:10 – 21:20	FINALS	00157	10 minutes				
	PODIUM Sunday 26 March						
08:30 - 09:20	Warm up / Gates	GROUP 1, 2	50 minutes				
09:25 - 09:55	Warm up / Gates	Group 5	30 minutes				
10:00 - 13:00	MOTOS	Group 1, 2, 5	3 hours				
13:10 - 13:30	¹ / ₄ Finals	Group 1, 2, 5	20 minutes				
13:40 - 14:00	¹ / ₂ Finals	Group 1, 2, 5	20 minutes				
14:10 - 14:20	FINALS	Group 1, 2, 5	10 minutes				
14.10 - 14.20	PODIUM		To minutes				
14:30 - 15:00	Warm up / Gates	Group 3, 4	30 minutes				
15:10 - 16:40	MOTOS	Group 3, 4	1hr 30 minutes				
16:50 - 17:10	¹ / ₄ Finals	Group 3, 4	20 minutes				
17:20 – 17:40	1/2 Finals	Group 3, 4	20 minutes				
17:50 - 18:00	FINALS	Group 3, 4	10 minutes				
11100 10100	PODIUM	Group 3, 4					

Spectator Access

Spectator tickets can be purchased upon arrival.

- Children 3+ and Adults with a registered rider
- Children (0-3 years) with a licensed rider
- Saturday spectator pass
- Sunday spectator pass
- Two day weekend spectator pass
- Please wear your wristband at all times.

£6.00 (2 day pass) Free (2 day pass) £6.00 £6.00 £10.00 **No wristband = No access**

Media Access

Please direct all event media enquiries in advance of the event:

bmx@britishcycling.org.uk

Catering

Catering will be available on site from the Velo cafe. They will be serving hot and cold food from 8am each morning. The cafe has a fully licensed bar which will be open till 10pm on Saturday. Asda supermarket and McDonald's restaurant are only 200 yards from the HSBC UK National Cycling Centre. There is also a good selection of restaurants and take outs in the local area.

Trading

All traders must book through:

bmx@britishcycling.org.uk

Unauthorised trading is not permitted anywhere on site.

Team Areas - Inside

There are limited indoor team/club areas which are priced at £150 per 3m x 3m area. The area is only 3m deep, so the maximum space is 6m wide by 3m deep.

Email: <u>bmx@britishcycling.org.uk</u> to book a space.

Priority will be given to series sponsors, Elite teams and International teams.

Accommodation

Holiday Inn Manchester Central Park 888 Oldham Road, Newton heath, Manchester, M40 2BS

1.0 miles from NCC www.holidayinn.com

Crowne Plaza Hotel 70 Shudehill, Manchester M4 4AF

1.6 miles from NCC www.crowneplaza.com

Britannia Hotel Manchester 35 Portland Street Manchester M1 3LA

1.7 miles from NCC www.britanniahotels.com

Ibis Hotel Centre Portland Street Manchester M1 4QX

1.8 miles from NCC www.ibis.com Holiday Inn Express Goadsby St, Manchester, M4 5AH

1.6 miles from NCC www.holidayinn.com

The Merchants Hotel Back Piccadilly M1 1HP

1.7 miles from NCC www.themerchantshotel.com/

Ibis Hotel Princess Street Charles Street Manchester M1 7DL

1.8 miles from NCC www.ibis.com

Holiday Inn Manchester East Debdale Park, Hyde Road, M18 7LJ

3.3 miles from NCC www.holidayinn.com

Location

The venue is situated in the Sport City complex adjacent to the junction of A6010 Alan Turing Way and A662 Ashton New Road. Please note that ALL road direction signs are for the National Cycling Centre.





By Train

The nearest major train station is Manchester Piccadilly - 1.0 miles

By Air

Manchester Airport - 6.0 miles

Parking

Please follow signs for parking. Parking is limited around the HSBC UK National Cycling Centre so please make sure you arrive nice and early to avoid any problems.

The Etihad campus is situated approximately 400 yards away and additional parking will be available there.

The NCC will not tolerate any physical or verbal abuse aimed towards any of its staff or volunteers. Anybody found guilty of such acts will be asked politely to leave the site.

Hospitals

The local hospitals are as follows.

Neurological

Salford Royal, Stott Lane, Salford, M6 8HD

0161 780 7373

Accident & Emergency

Manchester Royal Infirmary, Oxford Road, Manchester, M13 9WL

Tel: 0161 276 1234

An ambulance is on site to transfer very serious injuries to hospital, we ask that teams help ensure this resource is only utilised in serious circumstances by transferring athletes to hospital in their own vehicles wherever possible.

Enquiries

British Cycling: <u>bmx@britishcycling.org.uk</u>

Overnight Parking for Motorhomes and Caravans

We are pleased to offer overnight parking for motorhomes for this event. Pitches can be booked via the online registration.

There are no provisions for tents as the ground is hard standing

The cost for the weekend event will be £40.00. You will be able to access the site from 12pm, Friday 24 March.

Please follow signs for overnight parking.

Anybody found parking overnight in at the HSBC UK National Cycling Centre will be towed away.



HSBC UK | BMX National Series – Overnight Parking Site Conditions

- 1. These rules will be enforced on YOUR behalf to help make your visit a safe and enjoyable one.
- 2. CAMPUS SPEED LIMITS OF 10 MPH MUST BE STRICTLY OBSERVED.
- 3. All bookings must be made in advance through British Cycling.
- 4. All motorhomes must vacate the site by 11.30am on Monday 27th March otherwise a further day's charge will be made.
- 5. The parking permit issued by British Cycling MUST BE DISPLAYED on your caravan or motor home.
- 6. Parents and guardians are fully responsible for their children at all times whilst on the campus.
- 7. Toilets and showers are available at the National Cycling Centre and Tennis Centre during the day.

8. No dogs or other pets.

- 9. Refuse bins are provided for litter, please use them. A tidy site is a healthier site!
- 10. Open fires are not permitted on-site barbecues are, provided they are proper freestanding sets. Any damage to the grass or hard standing will be charged for.
- 11. The volume of radios, televisions etc must be kept low at all times and especially after 11pm. Anyone found to be causing a disturbance on the Campus will be evicted without a refund.
- 12. Driving tuition is strictly prohibited on site. Washing of all motor vehicles is prohibited on site.
- 13. Physical and verbal abuse of staff will not be tolerated and will lead to immediate eviction from the site.
- 14. Please ensure that you remove ignition keys from all parked vehicles to prevent accident and theft.
- 15. Please keep any cleaning chemicals and medicines in a locked area thus reducing the risk to children and of theft.
- 16. No responsibility will be accepted by Etihad Campus Estate Management for any items belonging to or rented by customers that are stolen or damaged whilst on site. We recommend that you have adequate insurance to cover such eventualities.
- 17. Reporting of Unsafe Items or Activities: Please report to Security on 0161 230 8506 any issues regarding safety of equipment or persons acting unsafely or behaving suspiciously.
- 18. All your gas & electric appliances & installations should comply with current Health & Safety regulations.
- 19. No refunds are given.

Thank you



British Cycling Stuart Street Manchester M11 4DQ

T: +44 (0) 161 274 2000 E: info@britishcycling.org.uk britishcycling.org.uk @britishcycling





